Vol. 9 (2003), no. 3

On a two-dimensional trigonometric moment problem

M. Bekker

Methods Funct. Anal. Topology 9 (2003), no. 3, 185-188

On eigenvalues and eigensolutions of the Schrödinger equation on the complement of a set with classical capacity zero

J. Brasche

Methods Funct. Anal. Topology 9 (2003), no. 3, 189-206

On the Cauchy problem for differential equations in a Banach space over the field of p-adic numbers

Myroslav L. Gorbachuk, Valentyna I. Gorbachuk

Methods Funct. Anal. Topology 9 (2003), no. 3, 207-212

On an extended Malliavin derivative connected with the Poisson- and Gamma-measures

N. A. Kachanovsky

Methods Funct. Anal. Topology 9 (2003), no. 3, 213-240

Tubular (weakly) Π-complete and (weakly) Π-completeness of continuous mappings, their properties and characterizations by the use of morphisms

D. K. Musaev

Methods Funct. Anal. Topology 9 (2003), no. 3, 241-246

On representation of a scalar operator in the form of a sum of orthoprojections

L. L. Oridoroga

Methods Funct. Anal. Topology 9 (2003), no. 3, 247-251

On convariant maps of matrices

Tatiana Shulman

Methods Funct. Anal. Topology 9 (2003), no. 3, 252-261

On translation invariant operators in Hardy spaces on tube domains over open cones

Alexander V. Tovstolis

Methods Funct. Anal. Topology 9 (2003), no. 3, 262-272


All Issues